# SDR ASAA2019010927788

- Difficulty date: January 9, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 3,973 hours, 1,146 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4501310000
- Part serial: 16358
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 3,973 hours, 1,146 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y ENGINE PUMP 2 LO PRESSURE GROUNDED - YES. T/S PERFORMED IAW TSM 29-13-00-810-804-A. R/R PRESSURE SWITCH (3074GD) IAW AMM 29-13-17 PB 401 & OPS CHECK GOOD NO LEAKS FOUND.
